Complutense Digital Collection


MAIN SUBJECT


RESULT


Order:

9 results (0.00 seconds).
  • Paracommutators - brief introduction, open problems
    OAI: open archives initiativeDocument Type: artículoCollection Revistas UCM Collection: Complutense Portal of scientific journals






    [Recurso visitado 4 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • Extreme points of the complex binary trilinear ball
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Studia Mathematica
    • Author: Cobos Díaz, Fernando;Kühn, Thomas;Peetre, Jaak
    • Abstract: We characterize all the extreme points of the unit ball in the space of trilinear forms on the Hilbert space C-2. This answers a question posed by R. Grzaslewicz and K. John [7], who solved the corresponding problem for the real Hilbert space R-2. As an application we determine the best constant in the inequality between the Hilbert-Schmidt norm and the norm of trilinear forms.
    • Keywords: Trilinear form;
    •  
    • norm; Hilbert-Schmidt norm; extreme point; extreme point of unit ball
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15450
    • Type: Artículo
    • Editorial: Polish Acad Sciencies Inst Mathematics
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0039-3223
    • CDU: 517.98







    [Recurso visitado 31 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • Interpolation of Compactness using Aronszajn-Gagliardo Functors
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Israel Journal of Mathematics
    • Author: Cobos Díaz, Fernando;Peetre, Jaak
    • Keywords: Banach couples; compact operator; maximal or minimal Aronszajn-Gagliardo interpolation functor; real method of interpolation
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15610
    • Type: Artículo
    • Editorial: Hebrew University Magnes Press
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0021-2172
    • CDU: 517.98






    [Recurso visitado 3 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • On the connection between real and complex interpolation of quasi-Banach spaces
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Bulletin des sciences Mathematiques
    • Author: Cobos Díaz, Fernando;Peetre, Jaak;Persson, Lars Erick
    • Abstract: We describe a new approach to interpolate by the complex method quasi-Banach couples formed by real-intermediate spaces. End-point cases are also considered, and applications are given to function spaces and to operator spaces.
    • Keywords: Banach couples; quasi-Banach spaces; function spaces; Schatten classes; complex interpolation
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15322
    •  
    • style='list-style-image:none;'>Type: Artículo
    • Editorial: Elsevier Sci.
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0007-4497
    • CDU: 517.98







    [Recurso visitado 5 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • A Multidimensional Wolff Theorem
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Studia Mathematica
    • Author: Cobos Díaz, Fernando;Peetre, Jaak
    • Abstract: The authors consider multiparameter scales of interpolation spaces and prove a general form of the Wolff reiteration theorem [cf. T. H. Wolff, Lecture Notes Math. 908, 199- 204 (1982)] for n- tuples of Banach spaces. The proof, based on the use of the Aronszajn- Gagliardo orbit and co-orbit functors, is an adaptation of previous work by S. Janson, P. Nilsson, J. Peetre and M. Zafran [Proc. London Math. Soc.,
    •  
    • III.Ser. 48, 283-299 (1984)].
    • Keywords: Multiparameter scales of interpolation spaces; Wolff reiteration theorem; Aronszajn-Gagliardo orbit; co-orbit functors
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15634
    • Type: Artículo
    • Editorial: Polish Acad Sciencies Inst Mathematics
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0039-3223
    • CDU: 517.98







    [Recurso visitado 29 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • Interpolation of Compact-Operators: The Multidimensional Case
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Proceedings of the London Mathematical Society
    • Author: Cobos Díaz, Fernando;Peetre, Jaak
    • Abstract: We investigate how compact operators behave under J and K interpolation methods for N spaces and two parameters. First we study those methods: relationship with those already existing in the literature, estimates for the norms of interpolated operators, examples, characterization as Aronszajn-Gagliardo functors,.... We also describe the relationship between Sparr and Fernandez methods
    •  
    • and we derive sharp estimates for the norms of interpolated operators in Fernandez' case. Then we investigate the behaviour of compact operators. We begin with the case when one of the N-tuples reduces to a single Banach space, and later we treat the general case by means of the approach developed in [8].
    • Keywords: Banach-Spaces; Real
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15511
    • Type: Artículo
    • Editorial: London Mathem. Society
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0024-6115
    • CDU: 517.98







    [Recurso visitado 6 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • Multilinear forms of Hilbert type and some other distinguished forms
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Integral Equations and Operator Theory
    • Author: Cobos Díaz, Fernando;Kühn, Thomas;Peetre, Jaak
    • Abstract: We give some new examples of bounded multilinear forms on th Hilbert spaces 2 and L2(0,∞). We characterize those which are compact or Hilbert-Schmidt. In particular, we study m-linear forms (m É¥ 3) on 2 which can be regarded as the multilinear analogue of the famous Hilbert matrix. We Also determine the norm of the permanent on Kn, where K = R or C.
    • Keywords: Trilinear Forms;
    •  
    • Bilinear-Forms; Matrix; Spectrum; multilinear forms of the type of the Hilbert matrix; distinguished forms on L-2(0, infinity); norm of the permanent;Mathematics
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15027
    • Type: Artículo
    • Editorial: Birkhauser Verlag
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0378-620X
    • CDU: 517







    [Recurso visitado 6 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • On G(p)-classes of trilinear forms
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Journal of the London Mathematical Society. Second Series
    • Author: Cobos Díaz, Fernando;Kuehn, Thomas;Peetre, Jaak
    • Abstract: In a previous paper, the authors laid the foundations of a theory of Schattenñvon Neumann classes 'p (0!p%¢) of trilinear forms in Hilbert space. This paper continues that research. In the n-dimensional case, it is shown that the best constant d# that relates the HilbertñSchmidt norm of a form with its bounded norm behaves like n. Some results are also obtained
    •  
    • in the quasi-Banach case (0!p!1), and for twobounded forms. Finally, the domination problem is investigated in the trilinear set-up.
    • Keywords: Two-boundedness; domination; Schatten-von Neumann classes; trilinear forms; quasi-Banach case
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15252
    • Type: Artículo
    • Editorial: Oxford University Press
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0024-6107
    • CDU: 517.98







    [Recurso visitado 6 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter


  • Schatten-Vonneumann Classes of Multilinear Forms
    OAI: open archives initiativeDocument Type: artículoCollection E-prints Collection: Institutional E-print archive complutense
    • Publication Title: Duke mathematical journal
    • Author: Cobos Díaz, Fernando;Kühn, Thomas;Peetre, Jaak
    • Abstract: The authors establish a number of results concerning normed ideals of multilinear forms in Banach spaces which extend the theory of trace ideals of operators on Hilbert space to such multilinear forms. For example, it is shown that the dual of the space of compact forms is the space of nuclear forms, while the second dual is the space of bounded forms. Moreover, a direct analogue of the Schatten
    •  
    • p-ideals of operators on Hilbert space is defined using interpolation techniques and a normal form for compact forms is introduced.
    • Keywords: Schatten p-ideals; normed ideals of multilinear forms in Banach spaces; trace ideals of operators on Hilbert space; compact forms; nuclear forms; interpolation techniques; normal form
    • Subject: Matemáticas
    • OAI Identifier: oai:www.ucm.es:15510
    • Type: Artículo
    • Editorial: Duke Univ. Press
    • Department: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0012-7094
    • CDU: 517.98







    [Recurso visitado 4 veces]

    Rating:  








    Share:
    • Facebook
    • Reporter MSN
    • Menéame
    • Del.icio.us
    • Digg
    • Technorati
    • My Yahoo!
    • Mister Wong
    • Twitter



PRINT LIST


Youtube


Resultados en Youtube


Flickr


Resultados en Flickr

FILTROS:

     COLLECTIONS


     RESULT IN


     TYPE OF RESOURCE


USER REGISTRATION

| | |
Why?

MENU OF THE WEEK


OTHER SEARCH


RELATED TERMS


SEMANTIC NETWORK


WE RECOMMEND


NEWS OF CISNE


RSS NEWS OF THE BUC